# SDR HEEA109158

- Difficulty date: May 9, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N308PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0401
- Aircraft time: 481 hours
- Engine: Pwa PW206B
- System (JASC): 2612 · Fire Detection
- Part: Warning Horn
- Part number: D3899926FE35PN
- Part serial: NA
- Condition: Illuminated
- Location: Fire Warn Sys
- Part time: 481 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING CRUISE FLIGHT THE ENGINE FIRE AUDIO SOUNDED WITHOUT THE ACCOMPANYING ENGINE FIRE WARNING LIGHT.  AIRCRAFT WAS LANDED AT BASE WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND PLUG 105W - FOR COPILOT CYCLIC STICK - COVERED IN SOME SORT OF STICKY  SUBSTANCE THAT HAD MIGRATED INTO CONNECTOR.  POSSIBLY A SPILL OF COKE OR COFFEE WITH SUGAR.  CLEANED WITH MISTY AND APPLIED STABILANT 22.  DURING OPS FLIGHT PERFORMED PERCUSSION AND WIGGLE TESTS ON ALL APPLICABLE SWITCHES IN COCKPIT TO NO AVAIL.
